|androgel and letrozole
Jan 9, 2012
hello doctor! greetings from brazil, I have secondary hypogonadism (HIV patient) and the endocrinologist put me on androgel, I commented that the long-term use of exogenous testosterone blocks the production itself, and thus ultimately the testosterone level can be lower. I recommended androgel used in conjunction with an aromatase inhibitor (letrozole) to continue producing testosterone and protect endogenous hormone axis with the following schedule: letrozole 2 capsules per week and androgel on alternate days. you think?
| Response from Dr. Wohl
Olá! Androgel is a topical testosterone that absorbed through the skin. It is used to increase testosterone levels in those who have low levels of the hormone. It is true that when you use Androgel, your own body's production of the stuff may decrease. However, the dose of testosterone in Androgel should more than make up for the loss of the little bit the body was making. A testosterone level can be checked after a few months of Androgel to make sure the levels are in range. Taking Letrozole, a drug that prevents the creation of estrogen, I do not think will add much of an effect to the loading up of testosterone you can accomplish with Androgel. Thanks.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can You Get Genital Warts On Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.